Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Light headedness, cramps, fatigue, anxiety, scanty flow during periods, bleeding post intercourse after getting off nuva ring. Serious?

Hello, i have been feeling strange after I got off the nuva ring. Light headed, cramps , fatigue , anxiety , very light period where its only brown blood and very small amounts of red blood, hpv diagnosed last year. I also bled during intercourse but no pain. Breasts are not sore and no nausea. What could it be? I just would like to know how serious my symptoms are.
Asked On : Tue, 31 Jul 2012
Answers:  0 Views:  630 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor